메뉴 건너뛰기




Volumn 19, Issue 1, 1985, Pages 21-31

Asymptotic of the largest and the typical dimensions of irreducible representations of a symmetric group

(2)  Vershik, A M a   Kerov, S V a  

a NONE

Author keywords

[No Author keywords available]

Indexed keywords


EID: 34250123019     PISSN: 00162663     EISSN: 15738485     Source Type: Journal    
DOI: 10.1007/BF01086021     Document Type: Article
Times cited : (120)

References (19)
  • 3
    • 84966241447 scopus 로고
    • The largest degrees of irreducible characters of the symmetric group
    • (1978) Math. Comp. , vol.32 , pp. 624-631
    • McKay, J.1
  • 5
    • 84934661554 scopus 로고    scopus 로고
    • A. M. Vershik, A. B. Gribov, and S. V. Kerov, "Experiments on the computation of the dimension of a typical representation of a symmetric group," J. Sov. Math., 28, No. 4 (1985).
  • 7
    • 84934661560 scopus 로고    scopus 로고
    • A. B. Gribov, "The limit form with respect to the Plancherel measure of a Young tableau," Vestn. Leningr. Gos. Univ., Ser. Mat., No. 1 (1985).
  • 12
    • 84934661534 scopus 로고    scopus 로고
    • S. V. Kerov and A. M. Vershik, "The characters of the infinite symmetric groups and probability properties of the Robinson—Shensted—Knuth algorithm," SIAM J. Algebra Discr. Math., No. 5 (1984).


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.